# SDR AALA201511249006

- Difficulty date: November 22, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 67,499 hours, 23,892 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK, COMMON NOZZLE FAIRING SEAL AFT END HAS HARDWARE WHICH HAS WORN INTO UNDERSIDE OF PYLON.  REPAIRED LT AFT FAIRING LOWER PAN IAW ESO 90928.
